# SDR REXA2016011400057

- Difficulty date: January 14, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7690
- Aircraft time: 23,858 hours, 21,351 cycles
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG INLET NOSE COWL, CRACKED SPRING ANGLE AT 6 O'CLOCK POSITION AFT OF PDU.  R & R DAMAGED SPRING ANGLE ON NR 1 ENG INLET NOSE COWL AT 6 O'CLOCK POSITION IAW CMM 20-42-13.
